Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Sharp estimates for the gradient of solutions to the heat equation


Authors: G. Kresin and V. Maz′ya
Original publication: Algebra i Analiz, tom 31 (2019), nomer 3.
Journal: St. Petersburg Math. J. 31 (2020), 495-507
MSC (2010): Primary 35K05; Secondary 26D20
DOI: https://doi.org/10.1090/spmj/1610
Published electronically: April 30, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Various sharp pointwise estimates for the gradient of solutions to the heat equation are obtained. The Dirichlet and Neumann conditions are prescribed on the boundary of a half-space. All data belong to the Lebesgue space $ L^p$. Derivation of the coefficients is based on solving certain optimization problems with respect to a vector parameter inside of an integral over the unit sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35K05, 26D20

Retrieve articles in all journals with MSC (2010): 35K05, 26D20


Additional Information

G. Kresin
Affiliation: Department of Mathematics, Ariel University, Ariel 40700, Israel
Email: kresin@ariel.ac.il

V. Maz′ya
Affiliation: Department of Mathematical Sciences, University of Liverpool, M&O Building, Liverpool, L69 3BX, UK; Department of Mathematics, Linköping University, SE-58183 Linköping, Sweden; RUDN University, 6 Miklukho-Maklay St., 117198 Moscow, Russia
Email: vladimir.mazya@liu.se

DOI: https://doi.org/10.1090/spmj/1610
Keywords: Heat equation, sharp pointwise estimates for the gradient, first and second boundary value problems
Received by editor(s): June 6, 2018
Published electronically: April 30, 2020
Dedicated: In memory of Solomon G. Mikhlin
Article copyright: © Copyright 2020 American Mathematical Society